# SDR CALA2018102902204

- Difficulty date: October 25, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N76514
- Make and model: Boeing 737824
- Aircraft serial: 31626
- Aircraft time: 34,667 hours, 11,996 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 182A4001
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FLEET CYCLE LOG PAGE 9624531-RT HORIZ STAB LOWER INSPAR SKIN PANEL IS CRACKED AT STA 184.7 AND ABOUT 10" FWD OF THE AFT SPAR REPAIRED CRACK PER SRM 55-10-01, REPAIR 11. SEE FLEET CYCLE LOG 9624531 FOR DETAILS OF WORK ACCOMPLISHED. INITIATED DIP TO DO THE INSP GIVEN IN TABLE 204 & FIG 206/REPAIR 11 AT 56000 TOTAL FLIGHT CYCLES AND REPEAT INSPECTION AT 9000 FLIGHT CYCLE INTERVALS PER SRM 56-10-01 THE REPETITVE INSPECTION IS A DETAILED VISUAL AND LFEC INSPECTION TOMC-APPROVAL FROM SC1ELBYC COMMENT SEE FLEET CYCLE L/P 9624531 FOR WORK ACCOMPLISHED QC REVIEWED QC REVIEWED RECORDS UPDATE INIT:56000TAFC WILL ITO TO O/C (-2250) O/C WILL ITO TO RIR (2251) RIR:9000FC...ML/U359635
